# SDR AUS20010543

- Difficulty date: April 26, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Faulty
- Location: Te Flaps
- Part time: 44,431 cycles
- Component: Trailing Edge F
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP POSITION INDICATOR GAVE CONFLICTING LH AND RH FLAP POSITIONS ALTHOUGH THERE WAS NO EFFECT ON ROLL CONTROL. INSPECTION OF THE INDICATOR REVEALED MINOR FAULTS BUT THE INDICATOR WAS OK AND NOTLIKELY TO HAVE CAUSED THE FAULT.
